(Rendiconti logo)

Rendiconti del Seminario Matematico
della Università di Padova
The Mathematical Journal of the University of Padua

ISSN 0041-8994
e-ISSN: 2240-2926

Back to: Published Volumes

Volume 106 (2001) | previous | next

  • Michel Gros
    Caractères des groupes réductifs finis et D-modules
    106 2001 pages 1–19 paper@numdam review@mr review@zbl
  • H. Pat Goeters; Charles Megibben
    Quasi-isomorphism and Z(2)-representations for a class of Butler groups
    106 2001 pages 21–45 paper@numdam review@mr review@zbl
  • Gabriele Vezzosi
    Brown-Peterson spectra in stable A1-homotopy theory
    106 2001 pages 47–64 paper@numdam review@mr review@zbl
  • Sébastien Novo; Antonín Novotný; Milan Pokorný
    Some notes to the transport equation and to the Green formula
    106 2001 pages 65–76 paper@numdam review@mr review@zbl
  • Gérard Endimioni
    Groups in which certain equations have many solutions
    106 2001 pages 77–82 paper@numdam review@mr review@zbl
  • Maria Antonietta Pirozzi
    High order finite difference schemes with application to wave propagation problems
    106 2001 pages 83–110 paper@numdam review@mr review@zbl
  • Marco Mughetti
    A problem of transversal anisotropic ellipticity
    106 2001 pages 111–142 paper@numdam review@mr review@zbl
  • E. Ballico; C. Fontanari
    On the existence of special divisors on singular curves
    106 2001 pages 143–151 paper@numdam review@mr review@zbl
  • Jun Morita; Eugene Plotkin
    Prescribed Gauss decompositions for Kac-Moody groups over fields
    106 2001 pages 153–163 paper@numdam review@mr review@zbl
  • Sara Pasquali
    The stochastic logistic equation: stationary solutions and their stability
    106 2001 pages 165–183 paper@numdam review@mr review@zbl
  • Marina Ghisi
    Some remarks on global solutions to nonlinear dissipative mildly degenerate Kirchhoff strings
    106 2001 pages 185–205 paper@numdam review@mr review@zbl
  • Anthony Bak; Alexei Stepanov
    Dimension theory and nonstable K-theory for net groups
    106 2001 pages 207–253 paper@numdam review@mr review@zbl
  • Mariagrazia Bianchi; Anna Gillio; Carlo Casolo
    A note on conjugacy class sizes of finite groups
    106 2001 pages 255–260 paper@numdam review@mr review@zbl
  • Bruce Olberding
    Stability, duality, 2-generated ideals and a canonical decomposition of modules
    106 2001 pages 261–290 paper@numdam review@mr review@zbl

printer-friendly version

Valid XHTML 1.0 Valid CSS